MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(87)80295-0

Медицинская библиотека · Annals of emergency medicine · 1987

Acute toxic blindness: unrecognized quinine poisoning.

Smilkstein M J, Kulig K W, Rumack B H

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Two cases of acute blindness due to quinine poisoning are presented. In both cases, the diagnosis was initially unsuspected. In addition, tinnitus, decreased hearing, vomiting, abdominal pain, and confusion were noted in one patient, and the other experienced decreased hearing, headache, confusion, tachycardia, later bradycardia, and first-degree atrioventricular block. The onset of blindness was delayed more than 12 hours after ingestion in both cases. Quinine levels of 13.6 micrograms/mL and 18.6 micrograms/mL were demonstrated (therapeutic = 1 to 3 micrograms/mL). One patient developed marked constriction of visual fields and some residual decreased acuity, while the other regained normal visual acuity.

Для цитирования: Smilkstein M J, Kulig K W, Rumack B H. Acute toxic blindness: unrecognized quinine poisoning.. Annals of emergency medicine. 1987. DOI: 10.1016/s0196-0644(87)80295-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.